# SDR CALA9901078

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14381
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26310
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 18 ABC.  MAINTENANCE FOUND CONNECTOR END PULLED FROM HARNESS. REMOVED AND REPLACED WIRE ASSEMBLY AND OPERATION CHECKED GOOD.
